Go home now Header Background Image
Search
Submission Procedure
share: |
 
Follow us
 
 
 
 
Articles by Topics
Topic G. - Mathematics of Computing
Topic G.1 - NUMERICAL ANALYSIS
Topic G.1.5 - Roots of Nonlinear Equations

D. Ştef─ânescu:
New Bounds for Positive Roots of Polynomials
/jucs_11_12/new_bounds_for_positive
page 2125 - 2131
Vol.11 / Issue 12
A.G. Akritas, P.S. Vigklas:
A Comparison of Various Methods for Computing Bounds for Positive Roots of Polynomials
/jucs_13_4/a_comparison_of_various
page 455 - 467
Vol.13 / Issue 4
A.G. Akritas:
Linear and Quadratic Complexity Bounds on the Values of the Positive Roots of Polynomials
/jucs_15_3/linear_and_quadratic_complexity
page 523 - 537
Vol.15 / Issue 3
E. D. Popova:
Algebraic Solutions to a Class of Interval Equations
/jucs_4_1/algebraic_solutions_to_a
page 48 - 67
Vol.4 / Issue 1
M. Xu, C. Mu, Z. Zeng, Z.-b. Li:
A Heuristic Approach to Positive Root Isolation for Multiple Power Sums
/jucs_16_14/a_heuristic_approach_to
page 1912 - 1926
Vol.16 / Issue 14